# SDR ASOA20130606172

- Difficulty date: June 4, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 31,076 hours, 24,004 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521586408
- Condition: Shorted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT,  RECEIVED A "LANDING GEAR AIR/GROUND FAIL" MESSAGE.  AIR RETURN AND LANDED WITHOUT INCIDENT.  EMERGENCY LANDING WAS NOT DECLARED.   ISOLATED DISCREPANCY TO A SHORTED RT MLG SHOCK ABSORBER PROXIMITY SWITCH HARNESS.  MX R & R THE HARNESS IAW SWPM 
20-21-00.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
